A Case Report on Escitalopram Induced Parkinsonism in a Young GirlJournal: International Journal of Science and Research (IJSR) (Vol.11, No. 3)
Publication Date: 2022-03-05
Authors : Rajon Jaishy; Krishna Kumar Singh;
Page : 977-978
Keywords : SSRI; Escitalopram; EPS;
SSRIs especially Escitalopram are widely used by general physicians, neurologists, and psychiatrists for a myriad of different symptomatology. Common side effects like nausea, vomiting, and sleep disturbance are well documented but rare side effects like extrapyramidal syndrome or movement disturbances tend to go unreported because of many reasons, from the use of combination psychotropics or to the presence of neurological diseases in the patients. In this case report, we present a case of EPS induced by Escitalopram which was promptly diagnosed and managed thoroughly. Early diagnosis and treatment are necessary to improve the functioning which is already compromised due to the psychiatric disease. Furthermore, this report tries to bring much-needed attention to non-psychiatrists to this phenomenon.
Other Latest Articles
Last modified: 2022-05-14 21:02:36